Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Feb 3, 2012, 9:21 AM CST for Liberty County, Polk County, Texas. It took effect at Feb 3, 2012, 10:46 AM CST. It was in force for 67 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2012, 9:21 AM CST (15:21 UTC)
- In effect from
- Feb 3, 2012, 10:46 AM CST
- Expired
- Feb 6, 2012, 6:00 AM CST
- In force
- 67 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Liberty County, TX, Polk County, TX
The radar
The Houston radar (KHGX), 114 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Menard Creek near Rye (RYET2). The gauge peaked at 26.91 ft at Feb 3, 2012, 3:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08066300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
638 WGUS44 KHGX 031521 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 921 AM CST FRI FEB 3 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... MENARD CREEK NEAR RYE...AFFECTING LIBERTY AND POLK COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC291-373-040321- /O.NEW.KHGX.FL.W.0009.120203T2145Z-120204T1330Z/ /RYET2.1.ER.120203T2145Z.120204T0000Z.120204T0730Z.NO/ 921 AM CST FRI FEB 3 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE MENARD CREEK NEAR RYE... * FROM THIS AFTERNOON TO early SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 0815 AM FRIDAY...THE STAGE WAS 16.3 FEET. * MINOR FLOODING IS FORECAST. * FLOODING STAGE LEVEL IS 20.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MIDDLE AFTERNOON AND CONTINUE TO RISE TO NEAR 21.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT THE LEVEL OF 20.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN CHANNEL IN THE VICINITY OF THE GAGE. $$
8 follow-up statements
956 WGUS44 KHGX 031651 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 1051 AM CST FRI FEB 3 2012 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN TEXAS... MENARD CREEK NEAR RYE...AFFECTING LIBERTY AND POLK COUNTIES. FOR MENARD CREEK AT RYE, MINOR FLOODING IS OCCURING, WITH MODERATE FLOODING FORECASTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC291-373-040451- /O.EXT.KHGX.FL.W.0009.120203T1646Z-120205T0300Z/ /RYET2.2.ER.120203T1613Z.120204T0600Z.120204T2100Z.NO/ 1051 AM CST FRI FEB 3 2012 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY. THE FLOOD WARNING CONTINUES FOR THE MENARD CREEK NEAR RYE... * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1015 AM FRIDAY...THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST. * THE FLOODING LEVEL FOR MENARD CREEK IS 20.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET AROUND MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY LATE AFTERNOON INTO EARLY EVENING. * AT THE LEVEL OF 23.0 FEET...THE CREEK WILL PRODUCE MODERATE LOWLAND FLOODING... AS LOW LYING AREAS ALONG THE CREEK ARE INNUNDATED. $$
726
WGUS84 KHGX 031828
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1228 PM CST FRI FEB 3 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MENARD CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC291-373-041828-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120206T0538Z/
/RYET2.2.ER.120203T1613Z.120204T0600Z.120205T2338Z.NO/
1228 PM CST FRI FEB 3 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE...
* UNTIL SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1215 PM FRIDAY...THE STAGE WAS 24.9 FEET.
* MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST.
* THE FLOODING LEVEL IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TODAY...WITH AN EXPECTED CREST
OF 26.O FEET AROUND MIDNIGHT. THE RIVER WILL FALL BELOW THE FLOOD LEVEL OF
20 FEET SUNDAY LATE AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
MENARD CREEK
RYE 20 24.9 FRI 12 PM 23.8 22.6 16.1 12.8
$$194
WGUS84 KHGX 032011
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
211 PM CST FRI FEB 3 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MENARD CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC291-373-042011-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120205T2020Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T1420Z.NO/
211 PM CST FRI FEB 3 2012
THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE...
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0201 PM FRIDAY...THE STAGE WAS 26.5 FEET.
* MODERATE FLOODING IS OCCURRING...AND MODERATE FLOODING IS FORECAST.
* THE FLOODING LEVEL IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY LATE THIS
AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
MENARD CREEK
RYE 20 26.5 FRI 02 PM 26.8 22.3 16.7 11.0
$$943
WGUS84 KHGX 040154
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
754 PM CST FRI FEB 3 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE MENARD CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC291-373-050154-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120205T1940Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T1340Z.NO/
754 PM CST FRI FEB 3 2012
THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM FRIDAY THE STAGE WAS 25.6 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SAT SUN MON TUE
MENARD CREEK
RYE 20 25.6 FRI 07 PM 22.2 16.8 11.0 10.4
$$317
WGUS84 KHGX 041345
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
745 AM CST SAT FEB 4 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR MENARD CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC291-373-051345-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120205T2043Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T1443Z.NO/
745 AM CST SAT FEB 4 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
MENARD CREEK NEAR RYE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 AM SATURDAY THE STAGE WAS 20.5 FEET
* MINOR FLOODING IS OCCURRING AND IS EXPECTED TO CONTINUE TODAY.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE CREEK WILL EXPERIENCE A SECONDARY RISE TODAY DUE TO ADDITIONAL
RAINFALL OVERNIGHT. A CREST NEAR 22.5 FEET IS EXPECTED TONIGHT.
* AT LEVELS NEAR 23.0 FEET...WIDESPREAD LOWLAND FLOODING OCCUR WITH EXTENSIVE
LOW LYING AREAS ALONG THE CREEK IN THE VICINITY OF THE GAGE ARE INNUNDATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
MENARD CREEK
RYE 20 20.5 SAT 7 AM 21.0 12.6 10.8 10.4
$$316
WGUS84 KHGX 050241
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
841 PM CST SAT FEB 4 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
MIDDLE YEGUA CREEK...TRINITY RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC455-471-060241-
/O.CON.KHGX.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.120205T0238Z.120206T1800Z.000000T0000Z.NO/
841 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 133.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
135.5 FEET BY EARLY TUESDAY MORNING.
* AT 136.0 FEET...THE LOWEST HOMES IN THE GREENRICH SHORES SUBDIVISION ARE
FLOODED AND THOMAS LAKE ROAD IS THREATENED. LOW ROADS IN THE DEEP RIVER
PLANTATION SUBDIVISION ARE INUNDATED. THE LOWEST ROADS INTO PROPERTIES OFF FM
980 NORTHWEST OF RIVERSIDE ARE INUNDATED AND THE LOWEST BUILDINGS ARE
THREATENED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
TRINITY RIVER
RIVERSIDE 134 133.9 SAT 08 PM 135.2 135.5 135.3 135.1
$$
TXC291-373-052000-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120205T2000Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T1400Z.NO/
841 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 21.9 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW
MORNING.
* AT 23.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS LOW LYING AREAS ALONG THE
CREEK ARE INNUNDATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
MENARD CREEK
RYE 20 21.9 SAT 08 PM 17.0 11.0 10.2 9.7
$$
TXC201-291-060241-
/O.EXT.KHGX.FL.W.0013.120206T0430Z-120207T0300Z/
/HFFT2.1.ER.120206T0430Z.120206T1200Z.120206T1500Z.NO/
841 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* FROM SUNDAY EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 18.6 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO
RISE TO NEAR 22.1 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE MONDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
LUCE BAYOU
HUFFMAN 22 18.6 SAT 08 PM 21.7 20.3 17.1 14.4
$$
TXC051-287-060241-
/O.CON.KHGX.FL.W.0011.000000T0000Z-120207T1800Z/
/DMYT2.1.ER.120205T0815Z.120205T1800Z.120207T0600Z.NO/
841 PM CST SAT FEB 4 2012
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE YEGUA CREEK NEAR DIME BOX
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0815 PM SATURDAY THE STAGE WAS 6.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
RISE TO NEAR 11.2 FEET BY SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY TUESDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
MIDDLE YEGUA CREEK
DIME BOX 10 6.8 SAT 08 PM 11.1 10.2 9.3 8.3
$$975
WGUS84 KHGX 051551
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
951 AM CST SUN FEB 5 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
TRINITY RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC455-471-061551-
/O.CON.KHGX.FL.W.0012.000000T0000Z-000000T0000Z/
/RVRT2.1.ER.120205T1816Z.120206T1800Z.000000T0000Z.NO/
951 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0930 AM SUNDAY THE STAGE WAS 133.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO
NEAR 134.6 FEET BY TOMORROW EARLY AFTERNOON.
* AT 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE LOWEST AREAS
IN THE GRENRICH SHORE SUBDIVISION IN WALKER COUNTY WITH THE BOAT RAMP
COMPLETELY INUNDATED. THE LOWEST LYING AREAS IN THE DEEP RIVER PLANTATION
SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
RIVERSIDE 134 133.9 SUN 09 AM 134.5 134.1 134.7 134.2
$$
TXC071-291-061551-
/O.CON.KHGX.FL.W.0014.120206T0824Z-000000T0000Z/
/LBYT2.2.ER.120206T0824Z.120208T1200Z.000000T0000Z.NO/
951 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER IN LIBERTY
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SUNDAY THE STAGE WAS 24.4 FEET
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO
RISE TO NEAR 27.7 FEET BY WEDNESDAY MORNING.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
OFF IF NOT EVACUATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
LIBERTY 26 24.4 SUN 09 AM 26.3 27.4 27.7 27.5
$$
TXC071-291-061551-
/O.CON.KHGX.FL.W.0015.120206T1930Z-000000T0000Z/
/MBFT2.1.ER.120206T1930Z.120209T0600Z.000000T0000Z.UU/
951 AM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR MOSS BLUFF
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 0930 AM SUNDAY THE STAGE WAS 13.9 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.6 FEET BY THURSDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
MOSS BLUFF 15 13.9 SUN 09 AM 14.6 16.1 16.4 16.6
$$
TXC291-373-060300-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120206T0300Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120205T2100Z.NO/
951 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0915 AM SUNDAY THE STAGE WAS 21.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
AFTERNOON.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
MENARD CREEK
RYE 20 21.2 SUN 09 AM 15.3 10.8 10.2 9.3
$$
TXC201-291-061551-
/O.EXT.KHGX.FL.W.0013.120205T1548Z-120207T1500Z/
/HFFT2.1.ER.120205T1233Z.120206T0900Z.120207T0300Z.NO/
951 AM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0931 AM SUNDAY THE STAGE WAS 23.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.4 FEET BY EARLY TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
LUCE BAYOU
HUFFMAN 22 23.1 SUN 10 AM 23.4 21.2 19.3 16.7
$$075
WGUS84 KHGX 060206
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
806 PM CST SUN FEB 5 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE LUCE BAYOU...MENARD CREEK...
TRINITY RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC455-471-070206-
/O.EXT.KHGX.FL.W.0012.000000T0000Z-120207T1800Z/
/RVRT2.1.ER.120206T0325Z.120206T0600Z.120207T0600Z.NO/
806 PM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE TRINITY RIVER NEAR RIVERSIDE
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0757 PM SUNDAY THE STAGE WAS 133.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 134.0 FEET
* AT 135.0 FEET...SIGNIFICANT BACKWATER UP THOMAS LAKE FLOODS THE LOWEST AREAS
IN THE GRENRICH SHORE SUBDIVISION IN WALKER COUNTY WITH THE BOAT RAMP
COMPLETELY INUNDATED. THE LOWEST LYING AREAS IN THE DEEP RIVER PLANTATION
SUBDIVISION AND FM 980 NORTHWEST OF RIVERSIDE ARE THREATENED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
RIVERSIDE 134 133.8 SUN 08 PM 134.1 133.7 133.2 132.9
$$
TXC071-291-070206-
/O.EXT.KHGX.FL.W.0014.120206T0600Z-000000T0000Z/
/LBYT2.2.ER.120206T0600Z.120208T1200Z.000000T0000Z.NO/
806 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER IN LIBERTY
* FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 25.6 FEET
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR
27.7 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 27.0 FEET...MODERATE LOWLAND FLOODING BEGINS AS ROADS INTO SEVERAL OUTLYING
COMMUNITIES ABOVE LIBERTY ARE CLOSED WITH RESIDENTS IN 5 OR 6 SUBDIVISIONS CUT
OFF IF NOT EVACUATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
LIBERTY 26 25.6 SUN 07 PM 27.0 27.6 27.7 27.0
$$
TXC071-291-070206-
/O.EXT.KHGX.FL.W.0015.120206T1600Z-000000T0000Z/
/MBFT2.1.ER.120206T1600Z.120210T1800Z.000000T0000Z.UU/
806 PM CST SUN FEB 5 2012
THE FLOOD WARNING CONTINUES FOR
THE TRINITY RIVER NEAR MOSS BLUFF
* FROM MONDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 0730 PM SUNDAY THE STAGE WAS 14.3 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
RISE TO NEAR 16.8 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE
POSSIBLE THEREAFTER.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
TRINITY RIVER
MOSS BLUFF 15 14.3 SUN 07 PM 15.6 16.2 16.5 16.6
$$
TXC201-291-070206-
/O.EXT.KHGX.FL.W.0013.000000T0000Z-120208T0000Z/
/HFFT2.2.ER.120205T1233Z.120206T0900Z.120207T1200Z.NO/
806 PM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 24.0 FEET
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY MONDAY MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
LUCE BAYOU
HUFFMAN 22 24.0 SUN 07 PM 23.0 21.3 19.2 16.6
$$
TXC291-373-061200-
/O.EXT.KHGX.FL.W.0009.000000T0000Z-120206T1200Z/
/RYET2.2.ER.120203T1613Z.120203T2100Z.120206T0600Z.NO/
806 PM CST SUN FEB 5 2012
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE MENARD CREEK NEAR RYE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SUNDAY THE STAGE WAS 20.3 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY MORNING.
* AT 20.0 FEET...MINOR LOWLAND FLOODING BEGINS AS WATER ESCAPES THE MAIN CHANNEL
IN THE VICINITY OF THE GAGE..
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
MENARD CREEK
RYE 20 20.3 SUN 07 PM 16.4 9.9 9.3 8.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:04 AM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 3, 6:04 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
604 AM CST FRI FEB 3 2012
.AVIATION...
THE GENERAL THEME THIS MORNING WILL BE OF SLOW IMPROVEMENT FROM
IFR TO MVFR CEILINGS WITH NORTHERN VCSH. ANOTHER SW'ERN SHORTWAVE
DISTURBANCE MOVING THROUGH SOMETIME DURING THE EARLY TO MID-AFTERNOON
WILL SPARK MORE WIDESPREAD CONVECTION. A MODERATE PROBABILITY OF
PASSING THUNDERSTORMS LOWERING VISBIES DOWN TO AROUND 1-3SM...WITH
PREVAILING IFR DECKS. AN EARLY EVENING BREAK AS WINDS LOWER AND
CEILINGS PLUMMET BACK DOWN TO AT LEAST IFR... LOCALLY LIFR. SEA
FOG WILL RETURN POST-SUNSET...HOUSTON METRO TERMINALS WILL BE AFFECTED
BY ADVECTED SEA FOG FROM EARLY EVENING INTO EARLY SATURDAY MORNING.
AN APPROACHING COLD FRONTAL BOUNDARY WILL COMMENCE A THIRD OR FOURTH
ROUND OF SCT -SHRA AND POSSIBLE ISOLATED STORMS FROM 04/09Z ONWARD.
FRONTAL BOUNDARY TO PASS ACROSS REGION FROM AROUND NOON THROUGH SUNSET
SATURDAY. 31
&&
.PREV DISCUSSION... /ISSUED 408 AM CST FRI FEB 3 2012/
DISCUSSION...
PERIODS OF SHOWERS AND THUNDERSTORMS CONTAINING SOME MUCH NEEDED RAINFALL
WILL CONTINUE FOR MUCH OF THE AREA OVER THE NEXT TWO DAYS AS THE SOUTHEAST
TEXAS AIR MASS REMAINS VERY MOIST AND UNSTABLE. IN ADDITION TO THE RAIN...
AREAS OF FOG (SOME DENSE ESPECIALLY IN AND AROUND THE BAYS AND NEARSHORE
WATERS) WILL ALSO BE POSSIBLE. OUR NEXT COLD FRONT IS STILL ON SCHEDULE
TO MOVE RAPIDLY THROUGH THE AREA TOMORROW (ENTERING THE NORTHERN COUNTIES
BETWEEN 5 AND 7 AM AND MOVING ACROSS THE COAST BETWEEN 11 AM AND 1 PM).
TEMPERATURES WILL COOL DOWN BEHIND THE FRONT AND WILL BRING AN END TO
OUR RECENT SPELL OF MUCH ABOVE NORMAL HIGH TEMPERATURES. WILL KEEP RAIN
IN THE FORECAST ON SUNDAY AS A MID/UPPER DISTURBANCE MOVES ACROSS THE
AREA. RAINFALL TOTALS OVER THE NEXT THREE DAYS COULD AVERAGE 1/2 TO
1 1/2 INCHES ACROSS THE AREA WITH SOME SPOTS POTENTIALLY REACHING
2 TO 3 INCHES. AFTER AN EXPECTED DRY MONDAY...WILL CONTINUE TO KEEP
LOW RAIN CHANCES IN THE FORECAST CENTRAL AND SOUTH BEGINNING ON TUESDAY
AS AN UNSETTLED WEATHER PATTERN REMAINS IN PLACE. 42
MARINE...
DENSE SEA FOG HAS RETURNED AND WILL PRIMARILY IMPACT OUR MORE
EASTERN LOCAL GULF AND BAY WATERS THROUGH THE NEXT FRONTAL PASSAGE
SATURDAY. AHEAD OF THIS NEXT COLD FRONT...THERE WILL ALSO BE
EPISODES OF PASSING SHOWERS WITH ISOLATED STORMS. SATURDAY'S FRONTAL
PASSAGE WILL DRIVE NEARSHORE GULF SEAS UP TO AROUND 4 TO 5 FEET
..AROUND 7 FEET OFFSHORE THROUGH LATE SUNDAY. PER THE SLOW MOVEMENT
OF AN EASTERN U.S. HIGH PRESSURE SYSTEM...A PROLONGED EASTERLY FETCH
WILL EVOLVE EARLY IN THE WEEK AND PERSIST THROUGH AT LEAST FRIDAY. 31
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 76 61 64 43 56 / 40 70 70 20 50
HOUSTON (IAH) 77 65 71 49 58 / 40 50 70 30 50
GALVESTON (GLS) 72 63 71 54 57 / 30 50 70 40 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31
AVIATION/MARINE...42Hazardous weather outlook, Feb 3, 4:27 AM CST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 427 AM CST FRI FEB 3 2012 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-041300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 427 AM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA AS THE AIR MASS REMAINS VERY MOIST AND UNSTABLE. A FEW STRONG OR SEVERE STORMS ARE POSSIBLE. FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS...IS POSSIBLE BOTH EARLY THIS MORNING AND AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS THE POSSIBILITY OF A FEW STRONG OR SEVERE THUNDERSTORMS ALONG AND AHEAD OF A COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST TEXAS AND THE COASTAL WATERS DURING THE MORNING THROUGH EARLY AFTERNOON HOURS ON SATURDAY. FOG...SOME DENSE ESPECIALLY NEAR THE BAYS AND NEARSHORE WATERS...IS POSSIBLE EARLY ON SATURDAY BEFORE THE COLD FRONT MOVES ON THROUGH. RAINFALL ACCUMULATIONS FOR FRIDAY THROUGH SUNDAY ARE EXPECTED TO AVERAGE 1/2 TO 1 1/2 INCHES WITH ISOLATED 2 TO 3 INCH TOTALS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND ON SATURDAY.
In the hours before
Local storm report, Feb 3, 6:25 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 AM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLASH FLOOD 3 SW SEGNO 30.55N 94.72W
02/03/2012 POLK TX LAW ENFORCEMENT
HIGH WATER FM 2610 AREA AND LOCATIONS IN AND AROUND THE
INTERSECTION OF FM 943 AND SH 146.
0610 AM FLASH FLOOD 3 N ROMAYOR 30.49N 94.84W
02/03/2012 LIBERTY TX LAW ENFORCEMENT
ROADS IMPASSABLE AROUND FM 2850 AND AROUND FM 2610.
0615 AM HEAVY RAIN SHEPHERD 30.49N 95.00W
02/03/2012 E4.00 INCH SAN JACINTO TX LAW ENFORCEMENT
WATER ON ROADS SURROUNDING THE SHEPHERD AREA. NO CLOSURES
YET.
&&
42Local storm report, Feb 3, 6:41 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 AM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN 6 N ROMAYOR 30.54N 94.84W
02/03/2012 M9.30 INCH SAN JACINTO TX CO-OP OBSERVER
RAINFALL TOTAL MEASURE BY A CO-OP OBSERVER IN ACE.
&&
42Local storm report, Feb 3, 8:43 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
843 AM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD TARKINGTON PRAIRIE 30.33N 94.96W
02/03/2012 LIBERTY TX BROADCAST MEDIA
WATER COVERED THE ROADWAY ON FM-2518. CALL RECEIVED BY
RADIO STATION AT 545 AM CST.
&&
PLThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 5:29 AM CST | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Feb 3, 6:00 AM CST | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Feb 3, 8:28 AM CST | Flash Flood Warning | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Feb 3, 4:30 PM CST | Special Weather Statement | HGX | Grimes | 60 min |
| Feb 3, 4:35 PM CST | Tornado Warning | HGX | Grimes, Waller, Washington | 25 min |
| Feb 3, 4:42 PM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 48 min |
| Feb 3, 5:23 PM CST | Flash Flood Warning | HGX | Burleson | 2 hr |
| Feb 3, 5:48 PM CST | Special Weather Statement | HGX | Brazos | 57 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.